IMIS | Lifewatch regional portal

You are here

IMIS

[ report an error in this record ]basket (0): add | show Print this page

Chitons de Simonstown et de l'Océan antarctique
Leloup, E. (1966). Chitons de Simonstown et de l'Océan antarctique. Bull. K. Belg. Inst. Nat. Wet. 42(27): 1-9, I plate
In: Bulletin. Institut Royal des Sciences Naturelles de Belgique. Mededelingen. Koninklijk Belgisch Instituut voor Natuurwetenschappen. KBIN: Brussel. ISSN 0368-0177, more
Peer reviewed article  

Available in  Author 

Keywords
    Chitonidae Rafinesque, 1815 [WoRMS]
    Marine/Coastal

Author  Top 

All data in the Integrated Marine Information System (IMIS) is subject to the VLIZ privacy policy Top | Author